# SDR ASOA05594

- Difficulty date: July 11, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 487190
- Condition: Disconnected
- Location: Emergency Light
- Component: Emergency Light
- Component part number: 601R461041
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE AFT SECTION OF EMERGENCY FLOOR TRACK LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE RECONNECTED THE AFT SECTION OF EMERGENCY FLOOR TRACK LIGHTS.  OPS CHECK GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
